Two axiomatic approaches to the probabilistic serial mechanism

Hashimoto, Tadashi, Hirata, Daisuke, Kesten, Onur, Kurino, Morimitsu and Unver, M Utku 2014, Two axiomatic approaches to the probabilistic serial mechanism, Theoretical Economics, vol. 9, no. 1, pp. 253-277, doi: 10.3982/TE1010.

Attached Files
Name Description MIMEType Size Downloads

Title Two axiomatic approaches to the probabilistic serial mechanism
Author(s) Hashimoto, Tadashi
Hirata, Daisuke
Kesten, Onur
Kurino, Morimitsu
Unver, M Utku
Journal name Theoretical Economics
Volume number 9
Issue number 1
Start page 253
End page 277
Total pages 25
Publisher Wiley
Place of publication United States
Publication date 2014-01
ISSN 1933-6837
1555-7561
Keyword(s) random assignment
probabilistic serial
ordinal fairness
sd-efficiency
sd-envy-freeness
weak invariance
weak truncation robustness
C71
C78
D71
D78
Language eng
DOI 10.3982/TE1010
Field of Research 1401 Economic Theory
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2014, Tadashi Hashimoto, Daisuke Hirata, Onur Kesten, Morimitsu Kurino, and M. Utku Ünver
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094091

Document type: Journal Article
Collection: Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 21 times in TR Web of Science
Scopus Citation Count Cited 23 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 39 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 11 Apr 2017, 15:48:31 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.